ISSN:
 1078-0947

eISSN:
 1553-5231

All Issues

Volume 39, 2019

Volume 38, 2018

Volume 37, 2017

Volume 36, 2016

Volume 35, 2015

Volume 34, 2014

Volume 33, 2013

Volume 32, 2012

Volume 31, 2011

Volume 30, 2011

Volume 29, 2011

Volume 28, 2010

Volume 27, 2010

Volume 26, 2010

Volume 25, 2009

Volume 24, 2009

Volume 23, 2009

Volume 22, 2008

Volume 21, 2008

Volume 20, 2008

Volume 19, 2007

Volume 18, 2007

Volume 17, 2007

Volume 16, 2006

Volume 15, 2006

Volume 14, 2006

Volume 13, 2005

Volume 12, 2005

Volume 11, 2004

Volume 10, 2004

Volume 9, 2003

Volume 8, 2002

Volume 7, 2001

Volume 6, 2000

Volume 5, 1999

Volume 4, 1998

Volume 3, 1997

Volume 2, 1996

Volume 1, 1995

Discrete & Continuous Dynamical Systems - A

July 1996 , Volume 2 , Issue 3

Select all articles

Export/Reference:

Continuity of admissible trajectories for state constraints control problems
M. Arisawa and P.-L. Lions
1996, 2(3): 297-305 doi: 10.3934/dcds.1996.2.297 +[Abstract](1126) +[PDF](177.9KB)
Some remarks on a variational approach to Arnold's diffusion
Massimiliano Berti
1996, 2(3): 307-314 doi: 10.3934/dcds.1996.2.307 +[Abstract](830) +[PDF](1263.6KB)
Exponential attractors for the slightly compressible 2D-Navier-Stokes
Pierre Fabrie and C. Galusinski
1996, 2(3): 315-348 doi: 10.3934/dcds.1996.2.315 +[Abstract](768) +[PDF](4267.4KB)
Stably ergodic skew products
Roy Adler, Bruce Kitchens and Michael Shub
1996, 2(3): 349-350 doi: 10.3934/dcds.1996.2.349 +[Abstract](924) +[PDF](302.8KB)
Discretizations of dynamical systems with a saddle-node homoclinic orbit
W.-J. Beyn and Y.-K Zou
1996, 2(3): 351-365 doi: 10.3934/dcds.1996.2.351 +[Abstract](936) +[PDF](2056.5KB)
Exact controllability of the wave equation for domains with slits and for mixed boundary conditions
Arnaud Heibig and Mohand Moussaoui
1996, 2(3): 367-386 doi: 10.3934/dcds.1996.2.367 +[Abstract](928) +[PDF](254.4KB)
A result in global bifurcation theory using the Conley index
Todd Young
1996, 2(3): 387-396 doi: 10.3934/dcds.1996.2.387 +[Abstract](938) +[PDF](1397.0KB)
Hyperbolic measures and commuting maps in low dimension
Anatole Katok
1996, 2(3): 397-411 doi: 10.3934/dcds.1996.2.397 +[Abstract](825) +[PDF](3014.3KB)

2017  Impact Factor: 1.179

Editors

Referees

Librarians

Email Alert

[Back to Top]